MAUDE Adverse Event Report: CENTINEL SPINE PRODISC C US IMPLANT LARGE-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE PRODISC C US IMPLANT LARGE-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.055S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was implanted with a prodisc c device at level c5-c6 on (b)(6) 2021.The implant was removed on (b)(6) 2023.The patient presented with radiculopathy and kyphosis at the c5-c6 index level where the device was implanted.X-ray images were provided.The reason for the removal was the implant had migrated posteriorly and the surgeon noted during the removal surgery that the endplates of the prodisc c device were not integrated with the bone from the vertebral bodies.
 
Additional Manufacturer Narrative
A review of the device history record was conducted and found no ncmr's, deviations, or anomalies.Complaint trending showed that the rate of complaints remains within acceptable limits.A review of the risk assessment found that the risks associated with the complaint are identified and mitigated to a level where the benefits outweigh the risks.A device evaluation could not be completed as there was no indication the hospital released the implant.The complaint investigation did not identify a cause for the implant migration which led to the removal surgery.Based on the surgeon's comments, there was no malfunction of the device and the patient's symptoms of radiculopathy and kyphosis were likely caused by the implant's posterior migration following the initial implantation surgery.There was no indication from the post-operative x-rays after the initial implantation surgery that the implant placement was incorrect or there was any anomalies with the patient's bony anatomy which may have contributed to the migration.This submission is 1 of 1 devices involved in this event.

Brand Name
PRODISC C US IMPLANT LARGE-DEEP 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
CENTINEL SPINE
900 airport road
suite 3b
west chester PA 19380
Manufacturer Contact
matthew crilley
900 airport road
suite 3b
west chester, PA 19380
4848878849
MDR Report Key17259951
Report Number3007494564-2023-00033
Device Sequence Number5960311
Product Code MJO
UDI-Device Identifier00843193112842
UDI-Public00843193112842
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number09.820.055S
Device Catalogue NumberN/A
Device Lot Number2020-0753
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2023
Initial Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexMale